# SDR ASAA11410214

- Difficulty date: August 8, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,025 hours, 37,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT TRACK LIGHT AT ROW 19C LOOSE.  REPLACED APPROX 5 FT OF PHOTOLUMINESCENT FLOOR TRACK LIGHT FROM 17C, 19C.
